# SDR ASAA0480196

- Difficulty date: March 21, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Part serial: 169
- Condition: Discharged
- Location: Emergency Light
- Part time: 32,164 hours, 18,720 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND OVERWING EMERGENCY EVACUATION LIGHTS REMAINED ILLUMINATED DURING CYCLE ON/OFF TEST.  REPLACED ASSOCIATED POWER SUPPLY, BATTERY PACK.  LIGHTS THEN OPERATED PROPERLY.  (M)
